Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Review
Number of items: 1.

Review

Kenward, Michael G. and Molenberghs, G. (1999) Parametric models for incomplete continuous and categorical longitudinal data. Review of: Parametric models for incomplete continuous and categorical longitudinal data. by Kenward, Michael G. and Molenberghs, G.. Statistical Methods in Medical Research, 8 (1). pp. 51-83. ISSN 0962-2802. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sun Dec 15 01:56:15 2019 GMT.